# SDR AALA20170220006

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 52,529 hours, 21,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 7262
- Condition: Failed
- Location: Emergency Lights
- Part time: 15,856 hours, 6,628 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS FAILED CHECK. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. OPERATIONAL CHECKED GOOD.
